See Alike in...

Alike App

Browser

chickenllama

573d

Has anyone ever noticed that their personality feels pretty different when on mood stabilizers - (lamotrigine for bipolar 1/2) and/or ADHD meds (Concerta)? I have felt like a completely different person now that i’m 1.5 months into meds. idk if it’s a good thing. or a bad thing. no clue. Also has anyone felt that they feel like depressive lows last longer when on Lamotrigine?

    • Rain_51

      572d

      I’ve been on Concerta for a few weeks, and I realized I’m having more trouble regulating my emotions more. Like, I’m crying almost every day which isn’t like me.

    • leafi

      573d

      Im on Wellbutrin, Concerta, and Cymbalta. I definitely feel like my personality is different. I am much more bubbly and silly now. I was very serious before.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion